# SDR SWAA051342

- Difficulty date: May 7, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 64,164 hours, 61,907 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B7789
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND LT MLG TIRE TREAD SEPARATED & AFT T/E FLAP DAMAGE.  REMOVED AND REPLACED MLG TIRE ASSY & LT INBOARD AFT T/E FLAP PER MM.
